Erik Lindgren

Researcher



Adress: Lindstedtsvägen 25, 100 44 Stockholm

Office: 3713

Phone: +46-705892942

Email: eriklin (snabel-a) kth.se

CV

Mathematical interest: Free boundary problems, variational problems and PDE:s in general.

Meetings: Symposium in nonlinear PDEs, June 3-5 2013, Trondheim , Norwegian-Italian Workshop in PDEs, December 2012

Teaching: Uppgift 939, SF1626, VT2014 TMA4122 4M, HT2012 , TMA4122 4M, HT2011

Papers:

  1. A free boundary problem with constant Bernoulli-type boundary condition, joint work with Yannick Privat (Nancy), Nonlinear Analysis: Theory, Methods & Applications, Volume 67, Issue 8, 15 October 2007, Pages 2497-2505.

  2. Regularity of the free boundary for a semilinear elliptic problem in two dimensions, joint work with Arshak Petrosyan (Purdue), published in Indiana Univ. Math J. 57 (2008), 3397-3418.

  3. The N-membranes problem, joint work with Abdolrahman Razani (Imam Khomeini International University), published in Bulletin of the IMS, Volume 35, No. 1, April 2009..

  4. The two-phase obstacle problem for the p-laplacian when p~2, joint work with Anders Edquist (KTH), published in Calc. Var. Partial Differential Equations 35 (2009), no. 4, 421–433..

  5. On the two-phase membrane problem with coefficients below the Lipschitz threshold, joint work with Anders Edquist and Henrik Shahgholian (both at KTH), published in Ann. Inst. H. Poincaré Anal. Non Linéaire 26 (2009), no. 6, 2359–2372.

  6. On the penalized obstacle problem in the unit half ball, published in Electron. J. Differential Equations 2010, No. 09, 12 pp..

  7. Regularity of a parabolic free boundary problem with Hölder continuous coefficients, joint work with Anders Edquist (KTH), Comm. Partial Differential Equations 37 (2012), no. 7, 1161–1185.

  8. The Hölder infinite Laplacian and Hölder extensions, joint work with Antonin Chambolle (CMAP) and Régis Monneau (CERMICS), ESAIM Control Optim. Calc. Var. 18 (2012), no. 3, 799–835.

  9. Optimal regularity of a parabolic free boundary problem of two-phase type with coefficients worse than Lipschitz, , joint work with Jyotshana V. Prajapat (Petroleum Institute), published, Potential Anal. 37 (2012), no. 2, 103–123.

  10. Stability for the Infinity-Laplace Equation with variable exponent, arxiv preprint, joint work with Peter Lindqvist (NTNU), Differential and Integral Equations 25 (2012), no. 5-6, 589-600.

  11. Optimal regularity for the no-sign obstacle problem, arxiv preprint, joint work with John Andersson (Warwick) and Henrik Shahgholian (KTH), Comm. Pure Appl. Math. 66 (2013), no. 2, 245–262.

  12. On the regularity of solutions of the inhomogeneous infinity Laplace equation, arxiv preprint, Proc. Amer. Math. Soc. 142 (2014), no. 1, 277–288., .

  13. Pointwise estimates for the heat equation. Application to the free boundary of the obstacle problem with Dini coefficients , arxiv preprint, accepted for publication in Indiana Univ. Math J., joint work with Régis Monneau (CERMICS).

  14. Tangential touch between the free and the fixed boundary in a semilinear free boundary problem in two dimensions , preprint, to appear (for now online ) in Arkiv för Matematik, joint work with Mahmoudreza Bazarganzadeh (Uppsala University).

  15. Fractional eigenvalues , arxiv preprint,joint work with Peter Lindqvist (NTNU), Calc. Var. Partial Differential Equations 49 (2014), no. 1-2, 795–826.

  16. Optimal Regularity for the parabolic No-Sign Obstacle Problem, arxiv preprint, joint work with John Andersson (Warwick) and Henrik Shahgholian (KTH), published in Interfaces Free Bound. 15 (2013), no. 4, 477–499.

  17. The $\infty$-harmonic potential is not always an $\infty$-eigenfunction, arxiv.

  18. The two-phase fractional obstacle problem, arxiv, joint work with Mark Allen and Arshak Petrosyan (both at Purdue University)

  19. Pointwise regularity of the free boundary for the parabolic obstacle problem, arxiv, joint work with Régis Monneau (CERMICS)

  20. The fractional Cheeger problem, arxiv, joint work with Lorenzo Brasco and Enea Parini (both at Aix-Marseille Université)

  21. Regularity of the p-Poisson equation in the plane, arxiv, joint work with Peter Lindqvist (NTNU)

  22. Optimal Regularity for Degenerate Obstacle Problems, arxiv, joint work with John Andersson och Henrik Shahgholian (both at KTH)

  23. A doubly nonlinear evolution for ground states of the p-Laplacian, arxiv, joint work with Ryan Hynd (UPenn)

  24. Hölder estimates for viscosity solutions of equations of fractional p-Laplace type, arxiv